# SDR SWAA2023112015218

- Difficulty date: October 26, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HAS 2EA. SMALL AREAS OF DELAMINATION R/H SIDE UPPER AFT MKD.<[01] REMOVED DAMAGE PER SRM 51-70-05 REPAIR 1.;[02] VERIFIED REMOVED DAMAGE PER SRM 51-70-05 REPAIR 1.;[03] REPAIRED DAMAGE PER SRM 53-80-70-2R-1;[04] REPAIRED PER SRM 51-70-05-2R-1
